Welcome, Guest. Please login or register.
February 20, 2019, 09:07:03 am

Login with username, password and session length


Members
Stats
  • Total Posts: 741054
  • Total Topics: 61647
  • Online Today: 269
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 2
Guests: 107
Total: 109

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: The Thing About GAS  (Read 724 times)

0 Members and 1 Guest are viewing this topic.

Offline spiritualhgangster

  • Member
  • Posts: 3
The Thing About GAS
« on: September 13, 2018, 09:36:43 pm »
Howdy! I just logged in on Sept 13, 2018. I also, suffer from constant gas. I have been let go and publicly embarrassed by this side effect for nearly a year. It began when I contracted a parasite called Giardia late 2016. Then I contracted said parasite again, and then an amoeba! Talk about gut issues. You can hear my internal farts, and sometimes hear a gurgling noise that indicates I'll need to fart soon. I am seeing a Gastroenterologist soon. I just switched to Juluca 3-days ago from Triumiq and Biktarvy (after twisting my doctors arm). I decided to press through my disability claim while I try to cure this thing. We will get through this weird side effect!!! Interested to hear any updates!

Offline JimDublin

  • Administrator
  • Member
  • Posts: 10,817
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: The Thing About GAS
« Reply #1 on: September 17, 2018, 10:10:07 pm »
Welcome to the forum

Sorry to hear about the parasite & gut issues, hopefully the gastroenterologist will be able to assist and come up with a plan that will result in some relief.

I have split your post into its own topic as you are new to the forum so its customary to have an introduction thread of your own at first, also the thread you were replying to is a "zombie" thread due to its age.

All the best.

Jim.
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline spiritualhgangster

  • Member
  • Posts: 3
Loud gassy belly
« Reply #2 on: February 02, 2019, 11:16:29 pm »
Has anyone found a cure for the loud gassy belly side affect? Currently on Biktarvy and I experience the worst gas.

Offline JimDublin

  • Administrator
  • Member
  • Posts: 10,817
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: The Thing About GAS
« Reply #3 on: February 03, 2019, 03:11:57 am »
Hiya

Sorry to hear the issue continues despite switching.

Did you see the Gastroenterologist?

Best, Jim

HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Expat1

  • Member
  • Posts: 183
Re: The Thing About GAS
« Reply #4 on: February 03, 2019, 08:29:49 am »
Simethicone. 

Local brand in Thailand is Gas-X.

1Tablet. after meals and at bedtime.

Offline Expat1

  • Member
  • Posts: 183
Re: The Thing About GAS
« Reply #5 on: February 03, 2019, 08:30:49 am »
500 mg is max daily amount.  Read the directions.

Offline contagion

  • Member
  • Posts: 88
Re: The Thing About GAS
« Reply #6 on: February 06, 2019, 10:43:55 pm »
What does your diet look like?
I have a t-shirt with my t-cells on it.

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.